Connectivity of the uniform random intersection graph. / Blackburn, Simon R.; Gerke, Stefanie.

In: Discrete Mathematics, Vol. 309, No. 16, 28.08.2009, p. 5130-5140.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)5130-5140
Number of pages11
JournalDiscrete Mathematics
Volume309
Issue number16
DOIs
Publication statusPublished - 28 Aug 2009
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1256217